# SDR 2001UIA007

- Difficulty date: November 6, 2001
- Submitted: November 20, 2001
- Operation: Air carrier
- Aircraft: N17923
- Make and model: Doug MD-90-30
- Aircraft serial: 53534
- Aircraft time: 8,607 hours, 10,660 cycles
- Engine: Iae V2525D5
- Engine time: 4,795 hours, 7,012 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Part number: V2525D5
- Part serial: V20091
- Condition: Damaged
- Location: Lt Engine
- Part time: 4,795 hours, 7,012 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

IN FLIGHT, LT ENG SURGE, EGT HIGH TO 660 C, MAIN IDLE TO LAND (IDLE N2:68.5 EGT:426 N1:33 EPR:0.9).  THE ENG PFM BSI FOUND STAGE 6 HPC DAMAGE.  REPLACED SERVICEABLE ENG IAW AMM71-00-10, AND IAW AMM 71-02-10 ENG RUN-UP CHECK NORMAL.
